question-icon

Hi Doctor, My husband is suffering from severe headache ,

default
Posted on Tue, 5 Feb 2019
Question: Hi Doctor,
My husband is suffering from severe headache, stuffy nose, itchy watery and red eyes. Please suggest.

Regards,
Asha XXXXXXX
doctor
Answered by Dr. Vaishalee Punj (50 minutes later)
Brief Answer:
Take anti-allergic

Detailed Answer:
Hello and welcome to Ask A Doctor service.

I have reviewed your query and here is my advice.

He has allergy and headache is due to inability to breath.

Kindly take the following:
- Tab cetirizine 5 mg twice a day for allergy symptoms.
- Tab Ibuprofen 200 mg for headache upto 3 times a day.
- Syrup Asthalin for breathing problem as and when required upto 3 times a day.
- Visine advance relief eye drops 2 drops 2 times a day.
- Avoid allergens like dust, pollen, etc.
All the above medicines are symptom relief only and should be taken only when symptoms are there. Eye drops are to be avoided for more than 7 days at a stretch.

Hope this helps. Let me know if I can assist you further.
Dr Vaishalee
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Vaishalee Punj

General & Family Physician

Practicing since :2003

Answered : 2389 Questions

premium_optimized

The User accepted the expert's answer

Share on
Hi Doctor, My husband is suffering from severe headache ,

Brief Answer: Take anti-allergic Detailed Answer: Hello and welcome to Ask A Doctor service. I have reviewed your query and here is my advice. He has allergy and headache is due to inability to breath. Kindly take the following: - Tab cetirizine 5 mg twice a day for allergy symptoms. - Tab Ibuprofen 200 mg for headache upto 3 times a day. - Syrup Asthalin for breathing problem as and when required upto 3 times a day. - Visine advance relief eye drops 2 drops 2 times a day. - Avoid allergens like dust, pollen, etc. All the above medicines are symptom relief only and should be taken only when symptoms are there. Eye drops are to be avoided for more than 7 days at a stretch. Hope this helps. Let me know if I can assist you further. Dr Vaishalee